MathSciNet Relay Station
MathSciNet bibliographic data
MR1061759 11R33 (11G05)
Srivastav, Anupam Modules de Swan et courbes elliptiques à multiplication complexe. (French) [Swan modules and elliptic curves with complex multiplication] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 1, 41–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement